# SDR 99T64R451EWA

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator Crank
- Part number: 57546643
- Condition: Cracked
- Location: Te Flap
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  LT WING FLAP ACTUATOR ASSY STA 340 FOUND CRANK TO BE CRACKED.  REMOVED AND REPLACED CRANK ON FLAP ACTUATOR ASSY IAW DC-8 OHM 27-28-7.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
